Simplified marginal effects in discrete choice models

Journal Article (Journal Article)

We show that with a simple normalization of explanatory variables, marginal effects in probit and logit models simplify dramatically, becoming a function of only the estimated constant term. Related simplifications hold for computation of asymptotic variances of these effects. © 2003 Elsevier B.V. All rights reserved.

Full Text

Duke Authors

Cited Authors

  • Anderson, S; Newell, RG

Published Date

  • December 1, 2003

Published In

Volume / Issue

  • 81 / 3

Start / End Page

  • 321 - 326

International Standard Serial Number (ISSN)

  • 0165-1765

Digital Object Identifier (DOI)

  • 10.1016/S0165-1765(03)00212-X

Citation Source

  • Scopus